In this paper, we study the unimodality of sequences located in the infinite transversals of the Delannoy triangle. We establish recurrence relations associated with the sum of elements laying along the finite transversals of the cited triangle and we give the generating function of the established sum. Moreover, new identities for the odd and even terms of the Tribonacci sequence are given. Finally, we define a $q$-analogue for the Delannoy numbers and we propose a $q$-deformation of the Tribonacci sequence.
AMROUCHE, SAID and BELBACHIR, HACENE
"Unimodality and linear recurrences associated with rays in the Delannoy triangle,"
Turkish Journal of Mathematics: Vol. 44:
1, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss1/8